| Model Number |
419388 |
| Medical Device Problem Codes |
High impedance (1291); Low impedance (2285); Capturing Problem (2891); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was further reported that the lv lead output was reprogrammed with extended pulse width for an appropriate safety margin.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the left ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the left ventricular pacing lead was rising.Analysis of the device memory indicated the impedance trend of the left ventricular pacing lead was variable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: w1tr01 crt-p implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited rising impedance that was also fluctuating between high and low.Pacing thresholds were also noted to have increased over time.The lead remains in use. no patient complications have been reported as a result of this event.